# SDR 2013FA0000248

- Difficulty date: April 18, 2013
- Submitted: April 26, 2013
- Operation: General aviation
- Engine: Garrtt TPE331*
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Blade
- Part number: 31081261
- Part serial: 12SP586
- Condition: Mismanufactured
- Location: 1st Stage Rotor
- Component: 1st Stage Rotor
- Component part number: 310389710
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF BLADES IN ROTOR HUB, IT WAS FOUND THAT 1 BLADE ROOT PLATFORM WAS NOTICEABLY LONGER THAN ALL OTHER BLADES.  THIS BLADE ROOT PLATFORM WAS MEASURED TO BE 1.250 WHILE OTHERS WERE 1.237.  SUBSEQUENTLY, THIS BLADE WAS R & R WITH ANOTHER.
